# SDR CALA2015080300640

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 24,823 hours, 8,250 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EA 5510-01843 CRACK INDICATION AT HORIZONTAL STABILIZER STATION 138.70, TWO PLACES, 10 & 18 INCHES FROM AFT SPAR, INBOARD ROW SIDES OF RIVETS.  HORIZONTAL STABILIZER STATION 138.70, CRACK HAS BEEN REPAIRED IAW SRM 55-1 0-01 REPAIR 11.  SEE TASK & WIPS PERFORMED IN FLEET CYCLE.  DIP ISSUED TO ACCOMPLISH A DETAILED VISUAL & EXTERNAL INSPECTION EVERY 9,000 FLIGHT CYCLES WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL COMPONENT FLIGHT CYCLES IAW SRM 55-10-01 REPAIR 11 PG 218.
